# SDR UPS97524453

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

LEFT ENG LOST THRUST ON FINAL APPROACH.  ENGINE SHUT DOWN ON ROLLOUT DUE TO HIGH EGT ON LANDING ROLL.  EGT APPROACH 700 DEG.  RESTART NOT ATTEMPTED INFLIGHT DUE TO PROXIMITY TO GROUND, THERE WERE NO THRUST LEVER MOVEMENTS.  INSPECTED ENG INCLUDING FUEL FILTER AND BOROSCOPE (SEE LP 006518) AND REMOVED AND REPLACED BVCU.  PERFORMED ACCEL/DECEL CK PER MM 71-00-00.  NO DEFECTS NOTED.  OK FOR SVS.
